Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 235480, 6 pages
http://dx.doi.org/10.1155/2014/235480
Research Article

Rate of Convergence of Modified Baskakov-Durrmeyer Type Operators for Functions of Bounded Variation

1Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Surat, Gujarat 395 007, India
2Department of Mathematics, St. Xavier’s College, Ahmedabad, Gujarat 380 009, India
3L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opposite-Industrial Training Institute (ITI), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India

Received 19 April 2014; Accepted 11 June 2014; Published 2 July 2014

Academic Editor: Abdelalim A. Elsadany

Copyright © 2014 Prashantkumar Patel and Vishnu Narayan Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prashantkumar Patel and Vishnu Narayan Mishra, “Rate of Convergence of Modified Baskakov-Durrmeyer Type Operators for Functions of Bounded Variation,” Journal of Difference Equations, vol. 2014, Article ID 235480, 6 pages, 2014. doi:10.1155/2014/235480